# SDR RAIA201506100001

- Difficulty date: June 10, 2015
- Submitted: June 14, 2015
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 35,032 hours, 32,906 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN DURING POST FLIGHT.  MAINTENANCE INSPECTED AND ADJUSTED DOOR CAMS, OPS CHECKED GOOD.
